International Journal of Statistics and Applied Mathematics
2022, Vol. 7, Issue 2, Part B
Pathway fractional integral operator associated by Struve function and generalized Struve function
Author(s): Hemlata Saxena and Danishwar Farooq
Abstract: The aim of this paper is to establish two theorems using pathway fractional integral operator via Struve function and generalized Struve function. Our results are quite general in nature. Some special cases are also obtained here. We also point out their Riemann-Liouville fractional integral operator results in special cases. Our results will help to extend some classical statistical distributions to wider classes of distributions, these are useful in practical applications.
Hemlata Saxena, Danishwar Farooq. Pathway fractional integral operator associated by Struve function and generalized Struve function. Int J Stat Appl Math 2022;7(2):115-117. DOI: 10.22271/maths.2022.v7.i2b.804